MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CR FB INSRT SZ 8 12MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE CR FB INSRT SZ 8 12MM; KNEE TIBIAL INSERT
Catalog Number 151620812
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection and loosening of tibial component at cement to implant interface, cement manufacturer is unknown.Surgeon removed all implants and change prostalac spacer with antibiotic beads.Doi: unknown.Dor: (b)(6) 2017.Right knee.
 
Additional Manufacturer Narrative
Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE CR FB INSRT SZ 8 12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7168168
Report Number1818910-2018-50366
Device Sequence Number11176665
Product Code JWH
UDI-Device Identifier10603295046059
UDI-Public10603295046059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151620812
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2017
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR